Follow
Zoran Ognjanovic
Zoran Ognjanovic
Research Professor, Matematicki institut SANU
Verified email at mi.sanu.ac.rs
Title
Cited by
Cited by
Year
Some first-order probability logics
Z Ognjanovic, M Raškovic
Theoretical Computer Science 247 (1-2), 191-212, 2000
1142000
Probability logics
Z Ognjanović, M Rašković, Z Marković
Zbornik radova, subseries “Logic in Computer Science 12 (20), 35-111, 2009
1112009
Some probability logics with new types of probability operators
Z Ognjanovic, M Raskovic
Journal of logic and Computation 9 (2), 181-195, 1999
851999
Discrete linear-time probabilistic logics: completeness, decidability and complexity
Z Ognjanović
Journal of Logic and Computation 16 (2), 257-285, 2006
702006
A logic with approximate conditional probabilities that can model default reasoning
M Rašković, Z Marković, Z Ognjanović
International Journal of Approximate Reasoning 49 (1), 52-66, 2008
642008
Measures of inconsistency and defaults
D Doder, M Rašković, Z Marković, Z Ognjanović
International Journal of Approximate Reasoning 51 (7), 832-845, 2010
602010
A logic with conditional probabilities
M Rašković, Z Ognjanović, Z Marković
European Workshop on Logics in Artificial Intelligence, 226-238, 2004
572004
Logics with the qualitative probability operator
Z Ognjanović, A Perović, M Rašković
Logic journal of IGPL 16 (2), 105-120, 2008
562008
First steps towards probabilistic justification logic
I Kokkinis, P Maksimović, Z Ognjanović, T Studer
Logic Journal of the IGPL 23 (4), 662-687, 2015
542015
A logic with higher order probabilities
Z Ognjanovic, M Raškovic
Publications de l’institut mathematique, Nouvelle série 60 (74), 1-4, 1996
471996
A probabilistic extension of intuitionistic logic
Z Marković, Z Ognjanović, M Rašković
Mathematical Logic Quarterly: Mathematical Logic Quarterly 49 (4), 415-424, 2003
452003
Completeness theorem for logic with imprecise and conditional probabilities.
Z Ognjanović, Z Marković, M Rašković
Publications de l'Institut Mathématique. Nouvelle Série 78, 35-49, 2005
422005
Probabilistic justification logic
I Kokkinis, Z Ognjanović, T Studer
International Symposium on Logical Foundations of Computer Science, 174-186, 2015
412015
The structure and evolution of scientific collaboration in Serbian mathematical journals
M Savić, M Ivanović, M Radovanović, Z Ognjanović, A Pejović, ...
Scientometrics 101, 1805-1830, 2014
412014
A first order probability logic, LPQ
M Rašković, Z Ognjanović
Publications de l'institut mathematique, 1999
391999
Completeness theorem for propositional probabilistic models whose measures have only finite ranges
R Dordević, M Rašković, Z Ognjanović
Archive for Mathematical Logic 43, 557-563, 2004
352004
Complex valued probability logics
A Ilić-Stepić, Z Ognjanović
Publications de l'Institut Mathematique 95 (109), 73-86, 2014
342014
A probabilistic logic with polynomial weight formulas
A Perović, Z Ognjanović, M Rašković, Z Marković
Foundations of Information and Knowledge Systems: 5th International …, 2008
342008
Digitization of mathematical editions in Serbia
Ž Mijajlović, Z Ognjanović, A Pejović
Mathematics in Computer Science 3 (3), 251-263, 2010
282010
A first-order conditional probability logic
M Milošević, Z Ognjanović
Logic Journal of the IGPL 20 (1), 235-253, 2012
262012
The system can't perform the operation now. Try again later.
Articles 1–20